# SDR SWIA201541122

- Difficulty date: April 9, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 29,877 hours, 25,297 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED BS 621 BULKHEAD WEB, FWD FACE,  BENEATH LWR LINER SUPPORT ASSY AT LBL18 APPROXIMATE WL75.  CUTOUT CRACK AND INSTALLED DOUBLER/REPAIR AT FS 621 BULKHEAD WEB AT LBL 18, WL 75 REF, FINAL, REO.  ALL STEPS COMPLIED WITH, LEAK CHECK GOOD.
